The geometry of the Euclidian Hamiltonian Trajectories on n-root of 1 points



Document title: The geometry of the Euclidian Hamiltonian Trajectories on n-root of 1 points
Journal: Volumen de homenaje
Database: PERIÓDICA
System number: 000202223
ISSN: 0328-2600
Authors:
Year:
Number: 8
Pages: 33-49
Country: Argentina
Language: Inglés
Document type: Artículo
Approach: Analítico
Disciplines: Matemáticas
Keyword: Matemáticas aplicadas,
Geometría,
Trayectorias Hamiltonianas,
Principio de tiempo mínimo,
Grafos,
Algoritmos
Keyword: Mathematics,
Applied mathematics,
Geometry,
Hamiltonian trajectories,
Least time principle,
Graphs,
Algorithms
Document request
Note: The document is shipping cost.









Original documents can be consulted at the Departamento de Información y Servicios Documentales, located in the Annex to the General Directorate of Libraries (DGB), circuito de la Investigación Científica across from the Auditorium Nabor Carrillo, located between the Institutes of Physics and Astronomy. Ciudad Universitaria UNAM. Show map
For more information: Departamento de Información y Servicios Documentales, Tels. (5255) 5622-3960, 5622-3964. E-mail: sinfo@dgb.unam.mx . Monday to Friday from (8 to 16 hrs).